# SDR ASOA20140728061

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 34,542 hours, 26,149 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 217071
- Part serial: 1325X
- Condition: Faulty
- Location: Nr 4 Brake
- Part time: 5,449 hours, 3,804 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED PRONOUNCED RIGHT PULL WHEN BRAKE IS APPLIED AT TAXI SPEEDS, F/O LEFT BRAKE FEELS SPONGY, BRAKES LOUD WHEN APPLIED. MAINTENANCE INSPECTED AND REPLACED THE BRAKE CONTROL UNIT AND NR 4 BRAKE ASSY.  OPS CHECKS WERE GOOD.
